# SDR ASOA201200490

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 17,520 hours, 12,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE MISSING HARDWARE.  R & R MEGAPHONE IAW AMM 25-61-14.  OPS CHECKED GOOD.
